| Model Number |
H7493941812300 |
| Medical Device Problem Codes |
Break (1069); Failure to Advance (2524)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/02/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that shaft break occurred.A 3.00 x 12mm synergy xd drug-eluting stent was advanced for treatment.However, it failed to cross the lesion and it was noted that the shaft was broken.There were no patient complications reported.